| Model Number |
EVOLUTPRO-23-US |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
09/19/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observations.Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure (open or catheter-based) and can be resolved with medical treatment or the implant of a permanent pacemaker (with the risk-benefit ratio in favor of implant of the percutaneous aortic valve).A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that following the implant of this transcatheter bioprosthetic valve, a permanent pacemaker was implanted for sinus bradycardia.Additional information was received information that two years and three months following the implant of this transcatheter bioprosthetic valve, a second valve was implanted in the same position for an unknown reason.No additional adverse patient effects were reported. .